# SDR SWAA013121

- Difficulty date: November 16, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 43,201 hours, 37,498 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Part serial: 910596
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(DECLARED EMERGENCY) AT 29,000 FEET CABIN PRESS HORN SOUNDED AND CABIN PRESS CONTROL INOP.  REMOVED AND REPLACED AFT OUTFLOW VALVE PER MM.
